# SDR QR9R2025091100002

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9819
- Aircraft time: 3,426 hours
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 110UD01A1BB8A
- Condition: Faulty
- Location: Starter
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NO RISE IN N1 WHEN STARTER ENGAGED. ALSO UNABLE TO GET A RISE IN N1 WHEN ENGAGING #1 VENT SWITCH. REMOVED AND REPLACED #2 ENGINE START SWITCH IAW AMM 80-10-01, 4-4. MOC SUCCESSFULLY COMPLETED.
